# SDR ABXA9701636

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Part number: 5765901212
- Condition: Cracked
- Location: Nr 4 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON OUTBOARD SIDE 24 FWD OF WING L/E AT TOP, SKIN HAS TWO LARGE CRACKS AROUND ACCESS PANEL LAND.  REMOVED CRACKED OTBD DOUBLER, FABRICATED REPLACEMENT DOUBLER IAW DWG 5765901 AND INSTALLED IAW SRM 51-1-21, 51-1-20D, 51-3-8 AND 51-1-11.
